# SDR 20000403SH004

- Difficulty date: November 9, 1999
- Submitted: April 3, 2000
- Operation: General aviation
- Aircraft: N5614C
- Make and model: Cessna 414A
- Aircraft serial: 414A0203
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part serial: 373
- Condition: Inoperative
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR COLLAPSED ON LANDING CAUSING DAMAGE TO BOTH PROPS, ENGS, AND NOSE STRUCTURE DAMAGE TO BOTTOM OF ACFT FROM RADAR DOME TO BS 43.0.  NOSE OF THE ACFT WAS PLACED ON A JACK.  NOSE GEAR ACTUATOR WAS LOCKED DOWN.  THERE WAS NO PHYSICAL DAMAGE TO NOSE GEAR UNLOCKING OF LOCKING SYS.  NOSE GEAR ACTUATOR P/N 9910139-3 REPLACED WITH A SERVICEABLE ACTUATOR.  THE SUSPECT ACTUATOR SENT FOR TEAR DOWN ANALYSIS.  FOUND HYD FLUID CONTAMINATED WITH WATER.  UNLOCKING PRESS 750 PSIG; NORMAL ULOCKING PRESS 250-400 PSIG.  THIS CAUSED BY LARGE AMTS OF DIRT AND GRIME ON LOCKING RAM P/N 15211906-5.  PART HAS TO BE ABLE TO SHIFT FREELY.  ENGS AND PROPS REPLACED.  DAMAGE TO NOSE STRUCTURE REPAIRED.  ACFT RETURNED TO SERVICE.  (X)
